

Conseils mixtes

Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



DRAFT - V.4JOINT COUNCILS MEETING AGENDA

WEDNESDAY, OCTOBER 4TH, 2017

8:30 A.M. - 4:30 P.M. ADT

DELTA PRINCE EDWARD HOTEL

18 Queen Street, Charlottetown, PEI

MEETING ROOM: GRAY BALLROOM

BREAKFAST: 7:30 A.M. - 8:25 A.M. - STEEVES MCGEE

#	TIME	JOINT COUNCILS PRIORITY / TOPIC	OBJECTIVE	ACTION	LEADS
1	8:30 – 8:45 a.m.	Administrative Matters	A) Roundtable introduction of PSCIOC and PSSDC Members, and Observers		<u>PSSDC Co-Chairs:</u> Natasha Clarke, NS ESDC/Service Canada
	(15 min)		 B) Approval of Record of Decision from February 22nd, 2017 in- person meeting, Ottawa (TAB 1A) 	• For approval	<u>PSCIOC Co-Chairs:</u> Sandra Cascadden,
			C) Acceptance of October 4 th , 2017 meeting agenda (TAB 1B)	For approval	NS Alex Benay, TBS
2	8:45 – 11:30 a.m.	Priority: DIGITAL STRATEGY:	Framework Working Group – (TAB 2) Vision: Enabling World Class Public Service Through Co-creation and		Framework Working Group Co-Chairs:
	(150 min)	STRAILOT.	Collaboration. Call to Action: Focus and Acceleration to Enable Digital Government		Natasha Clarke, NS Sophia Howse, BC
			for Canadians. Objectives: SESSION UNDER DEVELOPMENT	• For	



3

Joint Councils Public Sector Chief Information Officer Council Public Sector Service Delivery Council

Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



<u>Item A:</u> 8:45 – 8:55 a.m.		A) Context setting – update on FWG Action Items from February meeting	discussion / decision	
<u>Item B:</u>		B) Presentation/Workshop(s) on each of the Joint Councils' priorities:		
8:55 – 9:30 a.m.		i) Digital Identity: Discussion/Workshop on Roadmap / activities related to the Digital Identity priority		Jackie Stankey, AB Ian Bailey, BC
9:30 – 10:05 a.m.		ii) Digital Strategy: Discussion/Workshop on Roadmap / activities related to the Digital Strategy priority		Guy Gordon, MB Sean McLeish, YT
<u>Break:</u> 10:05 a.m.				
10:20 – 10:55 a.m.		iii) Client Centric Services: Discussion/Workshop on Roadmap / activities related to the Client Centric Services priority		Bev Dicks, BC Annette Vermaeten, ESDC/Service Canada
<u>Item C:</u> 10:55 – 11:15 a.m.		C) Discussion / approval of Framework Working Group recommendations and next steps		FWG Co-Chairs
<u>Item D:</u> 11:15 – 11:30 a.m.		D) Discussion on the future role of the Framework Working Group		FWG Co-Chairs
11:30 – 12:00 p.m.	<u>Priority -</u> DIGITAL	Identity Management Sub-Committee (IMSC) (TAB 3)		IMSC Co-Chairs: Rita Whittle, TBS
(30 min)	IDENTITY:	Objectives: Progress report on the current work of the Identity Management Sub-Committee (IMSC) related to the Pan-Canadian Trust Framework and ongoing collaboration with DIACC.	• For discussion	Robert Devries, ON



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



	12:00 -		LUNCH – Steeves McGee			
	1:00 p.m.					
4	1:00 –	Priority -	CDI Proof-of-Concept of FPT Pilots (TAB 4)			CDI Co-Chairs
	1:45 p.m.	DIGITAL				Robert Frelich, ESDC
	(45 min)	IDENTITY:	Objective: Progress report on "Proof-of-Concept" FPT pilot projects to	•	For	Arlene Williams, NS
			test key CDI design elements and demonstrate business value in the		discussion	Jackie Stenkov AD
			short term.		and feedback	Jackie Stankey, AB
			More details to follow			
5	1:45 –	Priority –	Case Study - Blockchain Proof-of-Concept (TAB 5)	•	For	Presenters:
	2:45 p.m.	DIGITAL			information	David Nicholl, ON
		IDENTITY:	Objective:			Bev Hawton,
	(60 min)		A) Presentation on Blockchain 101			A/Deputy Minister,
			D) Dreaf of Concernt between the Federal Concernment and the City of			MGCS
			B) Proof-of-Concept between the Federal Government and the City of Toronto to use the Blockchain to facilitate restaurant registration			Robert Devries, ON
			between the three levels of government.			Deloitte - TBS
	2:45 -		EXTENDED BREAK			
	3:15 p.m.		Afternoon break will take place right outside the hotel.			
	(30 min)					
6	3:15 –	<u>Priority –</u>	Death Notification Working Group – (TAB 6)			Death Notification
	3:55 p.m.	CLIENT				Working Group
	(40 min)	CENTRIC	Objectives:			<u>Co-Chairs:</u>
	, , , , , , , , , , , , , , , , , , ,	SERVICES	Progress report on the development of Phase II of the Death	•	For	Anik Dunant ESDC /
			Registration and Notification Blueprint. <i>Phase II: Shift from examining back-end processes to focus on improving client</i>		discussion and feedback	Anik Dupont, ESDC / Service Canada
			experience when reporting a death.			Steve Burnett, ON
						Ron Hinshaw, BC
7	3:55 –		Joint Councils' Research Committee - (TAB 7)			Research Committee
	4:25 p.m.					Co-Chairs:
			Objectives:			Guy Gordon, MB
	(30 min)		Progress report related to:	•	For feedback	Richard Dalpé, TBS
					/ decision	



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



			 Development of a research repository / sharing platform Monthly Reports Media monitoring newsletter/daily briefing 		
8	4:25 – 4:30 p.m. (5 min)	<u>Other</u> <u>Business:</u>	 <u>Other Business:</u> A) Joint Councils Action Items from previous meetings (TAB 8A) B) Discussion on location of future winter meetings of the Councils - <i>Toronto (fixed location) or alternate between Toronto and Ottawa</i> C) Update Reports from Joint Councils' Sub-Committees and Working Groups: Privacy Sub-Committee (TAB 8B) Open Data and Information Working Group (TAB 8C) Service Mapping Sub-Committee (TAB 8D) D) Next in-person meeting of the Joint Councils: February 21st, 2018, Toronto, ON 	For information For Decision	Co-Chairs
	4:30 p.m.		Adjournment of Joint Councils Meeting		
	5:50 p.m.		Delegates to meet in the lobby of the Delta Prince Edward Hotel (short walk to venue).		

OFFICIAL JOINT COUNCILS DINNER

6:00 – 9:00 p.m. ADT

Celebration of Canada's 150th Anniversary of Confederation

Confederation Centre of the Arts - Memorial Hall



Conseils mixtes Conseil des DPI du secteur public Conseil de la prestation des services du secteur public



Reception: 6:15 – 6:50 p.m. Official Dinner: 7:00 – 9:00 p.m. Business Attire

Confederation Centre of the Arts

Located in historic Charlottetown. In 1964 each province and the federal government committed 15 cents on behalf of each citizen of Canada to raise a total of \$5.6 million needed to construct **Canada's National Memorial to the Fathers of Confederation** – those visionaries who gathered at Providence House in 1864 to discuss the creation of our country. Covering an entire city block, the Centre stands on Queen's Square, which was once the site of the Charlottetown marketplace. The Centre houses several theatres, a National Art Gallery, a restaurant, and a gift shop. Open year-round, it showcases the best in Canadian visual and performing arts; it is the home of Anne of Green Gables – The Musical.